# SDR AALA20140225003

- Difficulty date: February 21, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 42,863 hours, 17,259 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SPLICE STRAP HOLES HAVE CRACK INDICATIONS AT STATION 727B & RBL 45.5 ON INBD & OTBD SIDES. ACCOMPLISHED NESTED ANGLE REPAIR IAW ECO J1707AB & EA B737-53-033640.
